# SDR 99ZZZX1066

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98NL
- Make and model: Glsdks DG800B
- Aircraft serial: 8126B55
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 8ST56
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR PUSH ROD ATTACHMENT BOLT THROUGH ST3/5 FORK AND 85T/56 BELLCRANK APPARENTLY VIBRATED OUT FROM LACK OF NYLOC NUT.  THERE WAS NO VISIBLE SIGN OF NUT OR WASHERS IMPRINTED ON FORK OR THREADS OF BOLT.  BOLT WAS FOUND ON TOP OF FORWARD CORNER OF TAILWHEEL CLOSE-OUT BULKHEAD.  NO NUT OR WASHERS WERE FOUND.  SUBMITTER RECOMMENDED INSPECTIONS.
